Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A characterization of quasicircles

Authors: Donald K. Blevins and Bruce P. Palka
Journal: Proc. Amer. Math. Soc. 50 (1975), 328-331
MSC: Primary 30A60
MathSciNet review: 0430235
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper the following result is established: a Jordan curve $ \Gamma $ in the extended plane $ {\mathbf{\bar C}}$ is a quasicircle if and only if there is a $ K,1 \leq K < \infty $, such that, given ordered triples $ {z_1},{z_2},{z_3}$ and $ {w_1},{w_2},{w_3}$ of points on $ \Gamma $, there exists a $ K$-quasiconformal mapping $ h$ of $ {\mathbf{\bar C}}$ onto itself with $ h(\Gamma ) = \Gamma $ and $ h({z_j}) = {w_j}$ for $ j = 1,2,3$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A60

Retrieve articles in all journals with MSC: 30A60

Additional Information

Keywords: Jordan curve, triple-transitivity, quasiconformal mapping, quasicircle
Article copyright: © Copyright 1975 American Mathematical Society